Red Spots Appear After 6 Days Typhus?
I have been in typhoid for 6 days and I have also been treated by a doctor, my heat has gone down, I am not dizzy, and I am not tired, I only have nausea, and on this 6th day, my legs from my thighs to my feet have red spots, is that normal?
Hello Iam, Thank you for the question.
Typhus is a digestive tract infection caused by Salmonella typhi bacteria. This bacterium can be transmitted from sufferers to other people through food and drink that is contaminated with patient feces. Typhus can cause symptoms such as fever, diarrhea / constipation, abdominal pain, nausea, vomiting, headaches, decreased appetite, weakness, and pink skin rashes. This skin rash usually occurs in typhus sufferers who are not treated immediately, which usually appears in the second week and appears in the front of the body in groups. As such, the skin rash that appears on the foot you mentioned is not a typical skin rash on typhus. Have you had a blood test to make sure you have typhus? To diagnose someone having typhus or not need a blood test that can be a Widal test or Tubex test. If this examination proves you have typhus, you will be treated with antibiotics and other drugs to treat your symptoms.
Your skin rash can be caused by bites, insect bites, scabies, dengue fever, and others. To be sure, you can consult again with the doctor who treats you. Doctors need to examine the skin rash directly because the appearance of skin rashes in each health condition can vary. Further treatment will be given by a doctor (if needed) after this examination.
In the meantime, please keep following your doctor's orders; please take the medicine recommended by the doctor. Get plenty of rest, consumption of nutritious food, and consumption of water in this recovery period. Avoid consuming food and drinks that are not kept clean and make sure you always keep your hands clean before eating and after going to the toilet.
I hope this helps.